# SDR SWIA2020020348095

- Difficulty date: December 14, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK BETWEEN FS 409.0+128 AND FS 559.0 HAS CORROSION   (C-CHECK) RO 1/28/2020   SEAT TRACK FOUND TO BE OUT OF LIMITS IAW CRJ 200 SRM 53-21-49.  REMOVED AND REPLACED IAW BOMBA REO.
